Ultherapy Dozens of Round Bumps Under my Skin on Checks, Jaw and Neck?
- Asked by Jennie P.
- 9 months ago
5 days ago I had Ultherapy. Right after I noticed a bump on my check. When I awoke in the am I had dozens of lumps, bumps under the skin. Not in the shape of a line but, individual bumps like acne (which I have never had). My derm said they are blisters. Please help, Jennifer P.
Complications of Ultherapy
Jennie, it sounds as if you are having a reaction to the treatment or gel used for treatment. Blisters are fluid filled and not solid bumps, so I would think this is an inflammatory reaction from the heating of the tissues. Inflammation can look like red bumps or even like bug bites and should subside with cool compresses but sometimes needs a topical or internal steroid to quickly resolve the problem. Follow up with your Derm if these aren't resolving
Bumps after Ultherapy
I can not comment on your condition as I am not examining you. I am only aware of rare cases in which there are welts, especially after use of the 1.5 mm. shallow transducer. Typically these fade in hours after treatment. Round blisters are not expected and could be caused by multiple different causes, some unrelated and coincidental with the Ultherapy.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Web reference: http://www.thenyac.com/ultherapy/index.html
Blisters and ultherapy
Blisters should not occur after an Ultherapy treatment. I recommend contacting your doctor for an evaluation if they do not go away within a few days or if any new bumps form.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.